# SDR AALA202108278074

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 58,013 hours, 28,756 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 3907130402
- Part serial: FCDMK1009803
- Condition: Odor
- Location: Captain'S
- Part time: 61,819 hours, 26,254 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN FLIGHT CAPTAINS  PFD BLINKED OFF/ON FOLLOW BY STRONG ELECTRICAL SMELL, NO ECAM, SMELL DISSIPATED AFTER A FEW MINUTES. REPLACED CAPTAINS DISPLAY UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 31-63-22
